Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 55, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 2, 2008, 12:24 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 12:24 PM CDT (17:24 UTC)
- Expired
- May 2, 2008, 1:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 12:40 PM CDT | TORNADO | 8 Sw Des Arc, AR | A POSSIBLE TORNADO WAS REPORTED BY A COOP OBSERVER. |
| May 2, 12:55 PM CDT | TORNADO | Carlisle, AR | A TRAINED SPOTTER REPORTED THAT A TORNADO HIT DOWNTOWN CARLISLE. VEHICLES WERE FLIPPED OVER ON INTERSTATE 40. |
| May 2, 12:57 PM CDT | TORNADO | 1 N Carlisle, AR | A TORNADO WAS REPORTED NORTH OF CARLISLE. |
| May 2, 1:03 PM CDT | TORNADO | Carlisle, AR | A TORNADO WAS REPORTED IN CARLISLE. A GAS STATION LOST POWER. |
| May 2, 1:15 PM CDT | TORNADO | 2 Nw Hazen, AR | A TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 86 NORTH OF HAZEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 8:49 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1314 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 532 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 021725
TORLZK
ARC085-095-117-147-021815-
/O.NEW.KLZK.TO.W.0055.080502T1724Z-080502T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1224 PM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS
NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS
WESTERN WOODRUFF COUNTY IN EASTERN ARKANSAS
* UNTIL 115 PM CDT
* AT 1224 PM CDT...A TRAINED SPOTTER REPORTED A TORNADO...NEAR THE
CARLISE EXIT ON INTERSTATE 40. THE TORNADO WAS MOVING NORTHEAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAZEN...
DES ARC...
THIS INCLUDES INTERSTATE 40 BEWTEEN MILE MARKERS 179 AND 215.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3485 9186 3511 9147 3510 9145 3512 9144
3513 9144 3524 9127 3491 9120 3472 9174
TIME...MOT...LOC 1724Z 240DEG 45KT 3480 9175
$$
552 follow-up statements
000
WWUS54 KLZK 021744
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1242 PM CDT FRI MAY 2 2008
ARC085-095-117-147-021815-
/O.CON.KLZK.TO.W.0055.000000T0000Z-080502T1815Z/
MONROE AR-LONOKE AR-PRAIRIE AR-WOODRUFF AR-
1242 PM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WESTERN
WOODRUFF...NORTHERN PRAIRIE...EAST CENTRAL LONOKE AND NORTHWESTERN
MONROE COUNTIES...
AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING A TORNADO....CENTERED 8
MILES SOUTHWEST OF DES ARC...MOVING NORTHEAST AT 50 MPH.
ANOTHER DANGEROUS STORM WAS APPROACHING THE WARNED AREA FROM THE
SOUTHWEST...AND WILL AFFECT WESTERN PORTIONS OF THE WARNED AREA BY 115 PM.
OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO SAND HILL...ERWIN...BAY PLANTATION AND LITTLE DIXIE.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3485 9186 3511 9147 3510 9145 3512 9144
3513 9144 3524 9127 3491 9120 3472 9174
TIME...MOT...LOC 1742Z 240DEG 45KT 3492 9154
$$
55000
WWUS54 KLZK 021804
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 PM CDT FRI MAY 2 2008
ARC085-095-117-147-021815-
/O.CON.KLZK.TO.W.0055.000000T0000Z-080502T1815Z/
MONROE AR-LONOKE AR-PRAIRIE AR-WOODRUFF AR-
101 PM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WESTERN
WOODRUFF...NORTHERN PRAIRIE...EAST CENTRAL LONOKE AND NORTHWESTERN
MONROE COUNTIES...
AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO DANGEROUS STORMS...LIKELY PRODUCING TORNADOES...AFFECTING
AFFECTING THE WARNED AREA.
ONE STORM WAS CENTERED NEAR CARLISLE. THE SECOND WAS CENTERED NEAR
SAND HILL. THE STORMS WERE MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAZEN
AND DES ARC.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
LAT...LON 3485 9186 3511 9147 3510 9145 3512 9144
3513 9144 3524 9127 3491 9120 3472 9174
TIME...MOT...LOC 1801Z 247DEG 33KT 3481 9169
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 2, 6:54 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 2, 6:54 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 AM CDT FRI MAY 2 2008 .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING EAST THROUGH THE FORECAST AREA. THERE WILL BE STRONG AND GUSTY WINDS AHEAD OF THE LINE OF STORMS...AND THERE WILL BE DAMAGING GUSTS WITH SOME STORMS. CEILINGS WILL BE MVFR FOR THE MOST PART...BUT THERE COULD BE A FEW IFR CEILINGS IN PRECIPITATION.&& .PREV DISCUSSION... /ISSUED 422 AM CDT FRI MAY 2 2008/ SHORT TERM...TODAY THROUGH MONDAY STORM SYSTEM MOVING THROUGH THE PLAINS INTO IOWA EARLY THIS MORNING...AND WILL DRAG A COLD FRONT INTO THE REGION. AS OF 4 AM CDT...THE FRONT WAS APPROCHING NORTHWEST ARKANSAS...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE FRONT. THE LINE WILL BUILD INTO WESTERN SECTIONS OF THE STATE THIS MORNING...WITH SOME SEVERE WEATHER POSSIBLE. THE LINE WILL LIKELY WEAKEN AS THE MORNING PROGRESSES...BUT PRECIPITATION SHIELD WILL CONTINUE HEADING THROUGH CENTRAL/EASTERN ARKANSAS. BY EARLY AFTERNOON...THE FRONT WILL BISECT THE STATE FROM NORTHEAST TO SOUTHWEST...WITH THE STORM SYSTEM MOVING FARTHER AWAY TO THE NORTH AND EAST. WITH THE SYSTEM DEPARTING...THE FRONT WILL TEND TO SLOW DOWN. THERE WILL BE SOME HEATING AHEAD OF THE FRONT...WITH CAPE VALUES BETWEEN 1500 AND 2500 J/KG. IN ADDITION...THERE WILL BE SOME 0-1KM HELICITY FROM 100 TO 200 M2/S2. THUNDERSTORMS WILL LIKELY REDEVELOP ALONG THE FRONT DURING THE AFTERNOON...WITH MORE SEVERE WEATHER POSSIBLE. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN CONCERNS. WITH SOME TURNING IN THE ATMOSPHERE...ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...PRECIPITABLE WATER VALUES OF 1.25 TO 1.75 INCHES WILL BE NOTED IN THE EASTERN HALF OF THE STATE THIS AFTERNOON. GIVEN A SLOW FRONT...AND WELL ABOVE NORMAL MOISTURE...THERE WILL BE POCKETS OF HEAVY RAINFALL...WITH AMOUNTS OVER TWO INCHES IN SPOTS. OUTSIDE OF THE SEVERE WEATHER/HEAVY RAIN POTENTIAL...GUSTY SOUTHERLY WINDS WILL OCCUR AHEAD OF THE FRONT...WITH A LAKE WIND ADVISORY POSTED IN THE NORTH THIS MORNING AND IN CENTRAL/EASTERN ARKANSAS FOR MUCH OF THE DAY. SEVERE WEATHER/HEAVY RAIN WILL CONTINUE IN THE SOUTHEAST COUNTIES THIS EVENING BEFORE THE FRONT FINALLY EDGES OUT OF THE STATE. DRY AND SLIGHTLY COOLER AIR WILL FOLLOW THIS WEEKEND...WITH NO RAIN EXPECTED FOR THE REMAINDER OF THE PERIOD. HIGH PRESSURE WILL BUILD OVER ARKANSAS THIS WEEKEND...BUT WILL MOVE TOWARD THE SOUTHEAST UNITED STATES ON MONDAY. RETURN FLOW WILL BRING INCREASING MOISTURE MONDAY AFTERNOON...WITH CHANCES FOR PRECIPITATION TO START THE LONG TERM. LONG TERM...MONDAY NIGHT THROUGH THURSDAY THE UPPER FLOW WILL BE BASICALLY WESTERLY THROUGHOUT THE LONG TERM. THERE WILL BE ONE DISTURBANCE AFTER ANOTHER MOVING OVER THE FORECAST AREA. ON THE LAST DAY OF THE LONG TERM...THERE WILL BE A CLOSED LOW ACTUALLY MOVE FROM WEST TO EAST OVER THE ENTIRE FORECAST AREA. THERE WILL BE A SURFACE LOW DEVELOP OVER THE LEE SIDE OF THE ROCKIES MONDAY NIGHT. THIS LOW WILL PUSH EAST ON TUESDAY. IT WILL BE DRAGGING A COLD FRONT WITH IT...SO THAT THERE WILL BE RAIN CHANCES IN THE FORECAST UNTIL WEDNESDAY MORNING. THE COLD FRONT WILL NOT BE STRONG ENOUGH TO PENETRATE ALL THE WAY ACROSS THE STATE...SO THERE WILL BE A RETURNING WARM FRONT FROM THE SOUTH ON THE LAST DAY. TEMPERATURES WILL BEGIN ABOVE NORMAL...BUT THEY WILL FALL BELOW NORMAL BY THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 53 70 45 / 60 40 10 0 CAMDEN AR 81 56 74 51 / 60 40 10 0 HARRISON AR 70 45 64 42 / 60 10 10 0 HOT SPRINGS AR 77 53 71 48 / 70 20 10 0 LITTLE ROCK AR 77 54 72 50 / 60 40 10 0 MONTICELLO AR 81 60 76 54 / 70 70 10 0 MOUNT IDA AR 76 51 70 43 / 70 10 0 0 MOUNTAIN HOME AR 72 48 64 43 / 60 10 10 0 NEWPORT AR 75 55 71 46 / 60 40 10 0 PINE BLUFF AR 79 57 74 51 / 70 60 10 0 RUSSELLVILLE AR 75 48 69 43 / 70 10 10 0 SEARCY AR 76 54 71 47 / 60 40 10 0 STUTTGART AR 78 56 74 50 / 60 50 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CLEVELAND-DESHA-DREW-FAULKNER-GRANT-INDEPENDENCE-JACKSON- JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-PULASKI-SALINE-WHITE- WOODRUFF. LAKE WIND ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BAXTER-BOONE- MARION-NEWTON-SEARCY. && AVIATION...32
Hazardous weather outlook, May 2, 5:00 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI MAY 2 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THE EASTERN HALF OF THE STATE TODAY AND TONIGHT. THE REMAINDER OF THE STATE WILL HAVE A SLIGHT RISK OF SEVERE WEATHER. A STRONG COLD FRONT WILL BE MOVING ACROSS ARKANSAS DURING THE DAYLIGHT HOURS TODAY. IT WILL BE PUSHING A LINE OF THUNDERSTORMS FROM WEST TO EAST. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ALSO... THERE EXISTS A CHANCE FOR ISOLATED TORNADOES TO DEVELOP WITHIN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRY WEATHER WILL FOLLOW THE COLD FRONT THAT WILL MOVE THROUGH THE STATE ON FRIDAY. THEN...UNSETTLED WEATHER WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... IT IS LIKELY THAT SPOTTER ACTIVATION WILL BE REQUIRED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 32
In the hours before
Local storm report, May 2, 11:42 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1142 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TORNADO HENSLEY 34.50N 92.20W
05/02/2008 PULASKI AR LAW ENFORCEMENT
TORNADO REPORTED BY LAW ENFORCEMENT.
&&
55Local storm report, May 2, 11:53 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1153 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TORNADO 2 E EAST END 34.55N 92.28W
05/02/2008 SALINE AR TRAINED SPOTTER
A POSSIBLE TORNADO WAS SPOTTED AT UNITED STATES HIGHWAY
167 NEAR SPRING LAKE ROAD. TRAINED SPOTTER REPORTED DEBRI
FALLING FROM THE WALL CLOUD.
1153 AM TORNADO 7 W KEO 34.61N 92.13W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED ON TREE LANE.
&&
219Local storm report, May 2, 12:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1201 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TORNADO HENSLEY 34.50N 92.20W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED IN THE AREA. DAMAGE WAS
REPORTED TO HOUSES AND TREES WERE DOWN.INJURIES HAVE
OCCURRED IN THE AREA.
1140 AM TORNADO WOODSON 34.53N 92.22W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED IN AREA. DAMAGE WAS
REPORTED TO HOUSES AND TREES WERE REPORTED DOWN. INJURIES
HAVE OCCURRED IN THE AREA.
&&
219Local storm report, May 2, 12:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TORNADO 2 N KEO 34.64N 92.01W
05/02/2008 LONOKE AR TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A POSSIBLE TORNADO ON THE
GROUND NORTH OF KEO.
1202 PM TORNADO 2 N KEO 34.64N 92.01W
05/02/2008 LONOKE AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED AT ARKANSAS HIGHWAY 15
NEAR TOLTEC. DEBRIS WAS SPOTTED AROUND THE AREA.
1205 PM HAIL 8 NW SPARKMAN 34.00N 92.95W
05/02/2008 E1.50 INCH CLARK AR EMERGENCY MNGR
1155 AM TORNADO 2 S SHERIDAN 34.28N 92.41W
05/02/2008 GRANT AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED SOUTH OF SHERIDAN. TREES
AND POWER LINES WERE REPORTED DOWN.
&&
219Local storm report, May 2, 12:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1218 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG HARRISON 36.24N 93.12W
05/02/2008 BOONE AR LAW ENFORCEMENT
TREES WERE DOWNED IN AND AROUND TOWN.
0610 AM TSTM WND DMG JASPER 36.01N 93.19W
05/02/2008 NEWTON AR LAW ENFORCEMENT
A TREE WAS DOWNED ON HIGHWAY 7 IN TOWN.
0625 AM TSTM WND DMG CORLEY 35.21N 93.63W
05/02/2008 LOGAN AR LAW ENFORCEMENT
A TREE WAS DOWNED JUST SOUTH OF COVE LAKE ALONG HIGHWAY
309.
0630 AM TSTM WND DMG 3 N SUMMIT 36.29N 92.69W
05/02/2008 MARION AR LAW ENFORCEMENT
A TREE WAS DOWNED ON HIGHWAY 14.
0730 AM TSTM WND DMG CONWAY 35.09N 92.45W
05/02/2008 FAULKNER AR EMERGENCY MNGR
TREES WERE REPORTED DOWN ACROSS TANNER ROAD OFF OF OLD
COVE ROAD.
0805 AM HAIL HATTIEVILLE 35.28N 92.80W
05/02/2008 E1.00 INCH CONWAY AR TRAINED SPOTTER
0821 AM TORNADO 1 SW CENTER RIDGE 35.36N 92.58W
05/02/2008 CONWAY AR LAW ENFORCEMENT
POSSIBLE TORNADO WAS REPORTED AT M AND M ROAD.
0832 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR TRAINED SPOTTER
POSSIBLE TORNADO REPORTED AT BLACKHILL ROAD.
0832 AM TORNADO 2 N DAMASCUS 35.39N 92.41W
05/02/2008 VAN BUREN AR NWS EMPLOYEE
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 65
NORTH OF DAMASCUS. HIGHWAY 65 WAS CLOSED DUE TO TREES IN
THE ROAD. TREES WERE REPORTED DOWN AND A TREE WAS ON A
HOUSE. A BARN WAS DESTROYED. A ROOF WAS BLOWN OFF OF A
STRUCTURE.
0850 AM TSTM WND DMG GREERS FERRY 35.57N 92.17W
05/02/2008 CLEBURNE AR TRAINED SPOTTER
A POSSIBLE TORNADO WAS REPORTED ON ARKANSAS HIGHWAY 15 AT
DIAMOND BLUFF ROAD. FIVE BUILDINGS WERE DESTROYED.
0853 AM HAIL SOUTH SIDE 35.70N 91.62W
05/02/2008 E0.88 INCH INDEPENDENCE AR PUBLIC
REPORT WAS RELAYED BY KAIT TV IN JONESBORO.
0854 AM HAIL GREERS FERRY 35.57N 92.17W
05/02/2008 E0.75 INCH CLEBURNE AR LAW ENFORCEMENT
0855 AM TSTM WND DMG 2 N CROSSROAD 35.49N 92.22W
05/02/2008 CLEBURNE AR LAW ENFORCEMENT
ROOF DAMAGE WAS REPORTED TO SEVERAL HOMES. POSSIBLE
TORNADO WAS INDICATED.
0950 AM FLASH FLOOD 2 S GREERS FERRY 35.54N 92.17W
05/02/2008 CLEBURNE AR PUBLIC
HEAVY PRECIPITATION CAUSED ROADS TO BE WASHED OUT.
1025 AM TSTM WND DMG TUCKERMAN 35.73N 91.20W
05/02/2008 JACKSON AR EMERGENCY MNGR
TREES AND POWER LINES WERE REPORTED DOWN.
1053 AM HAIL SOUTH SIDE 35.70N 91.62W
05/02/2008 E0.88 INCH INDEPENDENCE AR TRAINED SPOTTER
1131 AM TORNADO 2 E EAST END 34.55N 92.28W
05/02/2008 SALINE AR TRAINED SPOTTER
A POSSIBLE TORNADO WAS SPOTTED AT UNITED STATES HIGHWAY
167 NEAR SPRING LAKE ROAD. TRAINED SPOTTER REPORTED DEBRI
FALLING FROM THE WALL CLOUD.
1140 AM TORNADO WOODSON 34.53N 92.22W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED IN AREA. DAMAGE WAS
REPORTED TO HOUSES AND TREES WERE REPORTED DOWN. INJURIES
HAVE OCCURRED IN THE AREA.
1140 AM TORNADO HENSLEY 34.50N 92.20W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED IN THE AREA. DAMAGE WAS
REPORTED TO HOUSES AND TREES WERE DOWN.INJURIES HAVE
OCCURRED IN THE AREA.
1142 AM TORNADO HENSLEY 34.50N 92.20W
05/02/2008 PULASKI AR LAW ENFORCEMENT
TORNADO REPORTED BY LAW ENFORCEMENT.
1153 AM TORNADO 7 W KEO 34.61N 92.13W
05/02/2008 PULASKI AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED ON TREE LANE.
1155 AM TORNADO 2 S SHERIDAN 34.28N 92.41W
05/02/2008 GRANT AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED SOUTH OF SHERIDAN. TREES
AND POWER LINES WERE REPORTED DOWN.
1200 PM TORNADO 2 N KEO 34.64N 92.01W
05/02/2008 LONOKE AR TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A POSSIBLE TORNADO ON THE
GROUND NORTH OF KEO.
1202 PM TORNADO 2 N KEO 34.64N 92.01W
05/02/2008 LONOKE AR LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED AT ARKANSAS HIGHWAY 15
NEAR TOLTEC. DEBRIS WAS SPOTTED AROUND THE AREA.
1205 PM HAIL 8 NW SPARKMAN 34.00N 92.95W
05/02/2008 E1.50 INCH CLARK AR EMERGENCY MNGR
&&
219Local storm report, May 2, 12:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM TORNADO 1 SW CARLISLE 34.78N 91.76W
05/02/2008 LONOKE AR TRAINED SPOTTER
REPORTED BY A STORM SPOTTER.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:05 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Cleveland, Desha, Drew and 14 more | 15 hr |
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 65 min |
| May 2, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 62 min |
| May 2, 6:15 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion, Newton, Searcy | 45 min |
| May 2, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 45 min |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone, Van Buren | 46 min |
| May 2, 7:20 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 55 min |
| May 2, 7:30 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 45 min |
| May 2, 7:30 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 60 min |
| May 2, 8:14 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 46 min |
| May 2, 8:14 AM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 46 min |
| May 2, 8:41 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 49 min |
| May 2, 8:55 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 50 min |
| May 2, 8:59 AM CDT | Tornado Warning | LZK | Cleburne, Stone | 36 min |
| May 2, 9:15 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren | 60 min |
| May 2, 9:28 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 47 min |
| May 2, 9:43 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 3 hr |
| May 2, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 43 min |
| May 2, 9:57 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 48 min |
| May 2, 10:06 AM CDT | Tornado Warning | LZK | Cleburne, Independence, White | 30 min |
| May 2, 10:19 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 41 min |
| May 2, 10:28 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 47 min |
| May 2, 10:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 54 min |
| May 2, 10:54 AM CDT | Flash Flood Warning | LZK | Independence, Jackson | 3 hr |
| May 2, 11:07 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 38 min |
| May 2, 11:09 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 51 min |
| May 2, 11:19 AM CDT | Tornado Warning | LZK | Grant, Lonoke, Pulaski, Saline | 41 min |
| May 2, 11:26 AM CDT | Tornado Warning | LZK | Dallas, Grant, Jefferson | 49 min |
| May 2, 11:30 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 45 min |
| May 2, 11:50 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 40 min |
| May 2, 11:52 AM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant | 48 min |
| May 2, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 48 min |
| May 2, 12:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 48 min |
| May 2, 12:33 PM CDT | Tornado Warning | LZK | Lonoke | 27 min |
| May 2, 12:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 45 min |
| May 2, 1:10 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 65 min |
| May 2, 1:20 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 55 min |
| May 2, 1:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 45 min |
| May 2, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 53 min |
| May 2, 2:12 PM CDT | Tornado Warning | LZK | Monroe | 18 min |
| May 2, 2:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 49 min |
| May 2, 2:33 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 45 min |
| May 2, 2:46 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 44 min |
| May 2, 3:28 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 36 min |
| May 2, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 26 min |
| May 2, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 31 min |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.